# SDR AALA202512227677

- Difficulty date: November 14, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 41,520 hours, 8,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217622600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN SEAT TRACK AT FR 62 AND +Y1292. REPAIRED SEAT TRACK PER EA 370189.
